MathSciNet Relay Station
MathSciNet bibliographic data
MR187247 (32 #4700) 57.10
Anderson, Peter G. Cobordism classes of squares of orientable manifolds. Ann. of Math. (2) 83 1966 47–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement